# SDR 9510412712

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 659864326
- Condition: Cracked
- Location: Rt Mlg
- Part time: 45,599 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, AIRCRAFT EXPERIENCED A RIGHT MAIN LANDING GEAR AFT TRUNNION FAILURE.  DEPLANED PASSENGERS UTILIZING PORTABLE STAIRS AND TOWED AIRCRAFT OFF RUNWAY.  MAINTENANCE FOUND AFT TRUNNION JOURNAL CRACKED AT THE MAIN LANDING GEAR BEAM.  ITEM UNDER REPAIR.
